Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/114929
Title: | On the existence of nondecreasing solutions of an integral equation |
Authors: | Caballero Mena, Josefa López, Belén Rocha Martín, Juan Sadarangani Sadarangani, Kishin Bhagwands |
UNESCO Clasification: | 12 Matemáticas |
Issue Date: | 2006 |
Journal: | Journal of Mathematics and Applications |
Abstract: | Using a technique associated with measures of noncompactness we prove the existence of nondecreasing solutions for an integral equation in C[0,1]. |
URI: | http://hdl.handle.net/10553/114929 |
ISSN: | 1733-6775 |
Source: | Journal of Mathematics and Applications [ISSN 1733-6775], v. 28, p. 13-24, (2006) |
Appears in Collections: | Articles |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.